# SDR SIMA200914901SUP

- Difficulty date: May 28, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 22,572 hours, 22,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19520
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 MAINTENANCE, FOUND AFT GALLEY EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED  NR 2 EMERGENCY BATTERY AND BATTERY POWER SUPPLY IAW AE WC 33-700-19.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
